I am a 35 year old female who in the past 8 months has been dealing with an excessive amount of air in my stomach. I took Gas-x which seemed to help short term. I burp all the time and I have no pain or other discomfort. It is all in the stomach area as I do not have lower intestinal problems. Any ideas what may cause this? I also get alot more PVCs since I've been like this. Could lactose intolerance be the problem? Also, someone told me ovarian cancer can have this symptom. Is that true? Please respond. Thank you.
Excessive air can result from either production of gas in the gastrointestinal tract (e.g. lactose intolerance, ingestion of beans or roughage) or by swallowing air. Swallowed air can result if you are a mouth breather, talk or drink when eating etc. Treatment is to take a medication which adsorbs the air e.g. charcoal compounds such as Gas-X or simethicone compounds.
This information is presented for educational purposes only. Ask specific questiosn to your personal physician.
*keywords: gas. aerophagia
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.